# SDR UPS97823149

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E SECTION BETWEEN PYLONS HAS 1 UPPER L/E RIB CRACKED AT AFT END.  STOP DRILLED AND REPAIRED IAW SRM 53-2-0 AND 51-1-20D.
